I Got This Feeling Dizzy Once In A While. Like My Head Spins But Only For A Second. I Dont Know If Its Because Of The Dienogist Riliz | MyEndometriosisTeam

Connect with others who understand.

sign up Log in
Resources
About MyEndometriosisTeam
Powered By
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I Got This Feeling Dizzy Once In A While. Like My Head Spins But Only For A Second. I Dont Know If Its Because Of The Dienogist Riliz
A MyEndometriosisTeam Member asked a question 💭

Is anybody having this feeling too?

posted March 18
Be the first to like/hug
A MyEndometriosisTeam Member

It’s helped a lot for me

posted April 3
A MyEndometriosisTeam Member

Does it work

posted April 3
A MyEndometriosisTeam Member

This is what I used for my dizziness and nausea from the pill

posted April 2
A MyEndometriosisTeam Member

What is the pill?

posted March 19
A MyEndometriosisTeam Member

Yup me too! After starting dienogest I’d feel dizzy like you described and I’d get carsick super easy! But I found a natural pill that helps me with that so now I don’t have it really anymore!

posted March 19

Related content

View All
I Am On Visanne But Suffering From Discharge. Is This Normal?
A MyEndometriosisTeam Member asked a question 💭
Weight Gain And Endometriosis
A MyEndometriosisTeam Member asked a question 💭
Anyone Experience Any Chronic Neck, Shoulder, Rib, And Or Chest Pain, With Headaches? 🥴
A MyEndometriosisTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in